... sick help
Hi, sorry you are feeling sick. Unfortunately the way SSRI's work is that they can make you feel worse before you feel better... it takes around 4 weeks for the medication to work to it's full effect and for you to feel significantly better. If you want to try to continue with Citalopram you could ask your doctor to prescribe Cyclizine to treat the nausea. Citalopramis a very good antidepressant. What dose were you started on?
Morning Carruthers; This is the hardest part of the ssri medication but in most cases your getting close to the point where the side effects get better most people within 7 to 14 days. And you should start feeling better but the real change is 6 to 8 weeks. That is when you reach the full blood level and if it is going to work you should know in that period of time. But always a chance that this medication is not the one for you, You could give your doctor a call Monday and let them know the problems you are having. Hope you get to feeling better very soon. Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 2 answers
Posted 24 Mar 2012 • 3 answers
Posted 26 Jan 2014 • 3 answers
I am just starting citalopram 20 mg today I have very bad anxiety and depression . will it help the?
Posted 22 Mar 2016 • 3 answers
Posted 10 Nov 2016 • 2 answers